Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wtf is up with this?

hard to see, but does anyone know what this is on my hand? and what i can do about it?

    From the album:

    Day 47 of accutane 40mg even day, then 80mg on odd days.

    • 5 pictures
    • 0 comments
    • 6 image comments

    Photo Information for wtf is up with this?


    Recommended Comments

    yup you have to moisturize or you'll get ezcema, I had that on my arms while i was on accutane it was dry and itchy so annoying

    Share this comment


    Link to comment

    I had exactly the same thing when I first started taking accutane. It lasted for like 4 or 5 weeks. I started thinking it was ring worm, but lots of moisturizer and I guess getting used the the accutane it finally went away.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×